# SDR USAA2012021600013

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 91,300 hours, 33,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 143N53801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON PRODUCTION SPLICE AT BS 675.5, S28L.  REPAIRED PRODUCTION SPLICE AT BS675.5, S28L IAW EA # 103685.
